MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; KIT,SUCTION CANISTER,850CC, FLTR LID,TUB

Medline Industries, LP MEDLINE; KIT,SUCTION CANISTER,850CC, FLTR LID,TUB
Catalog Number HCS7852H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 1 canister from their order was broken.
 
Additional Manufacturer Narrative
The customer stated that 1 canister from their order was broken and no damaged to the box.During the investigation, no samples or pictures were received.The complaint could not be confirmed, and without a sample received it is difficult to determine a true root cause for the reported issue.The division performs quarterly trending on all complaints received and will initiate further investigation and/or supplier corrective action requests based on trending results; should the sample/detailed picture become available, the complaint will be reopened and investigated accordingly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
KIT,SUCTION CANISTER,850CC, FLTR LID,TUB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50437711
Report Number1417592-2026-23674
Device Sequence Number18538786
Product Code KDQ
UDI-Device Identifier10884389144589
UDI-Public10884389144589
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7852H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown